[This article belongs to Volume - 55, Issue - 09]
Gongcheng Kexue Yu Jishu/Advanced Engineering Science
Journal ID : AES-06-09-2023-616

Title : OSCILLATION OF FOURTH ORDER NONLINEAR NEUTRAL DELAY DIFFERENTIAL EQUATIONS
Dr. P.V.H.S SAI KUMAR,

Abstract : The aim of this paper is to derive the oscillation criteria of fourth order delay differential equation of the form (r(t)〖([m(t)y(t)+p(t)y(t-τ)]''')〗^γ )^'+f(t)G(y(t-σ))=0 t≥t_0 under the condition that ∫_(t_0)^∞▒1/(r^(1/γ) (s)) ds<∞. where, r(t),m(t),p(t) are positive real valued continuous functions. f(t)≥0, and γ is a quotient of odd positive integers.